# SDR AALA20140826002

- Difficulty date: August 2, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 44,964 hours, 7,181 cycles
- Engine: Ge CF680C2B6
- Engine time: 7,481 hours, 1,192 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT ENG COMPRESSOR STALLED.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT ENG ON 8/03/2014.  SYS GND CHECKED NORMAL OPERATION OPEN.
